# SDR AALA20010426

- Difficulty date: March 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN WEB AT 870 BULKHEAD OUTBOARD OF LOWER CASTING.  INSTALLED DOUBLER ON 870 BULKHEAD PER AARD 53-20-00-2.  (M)
